# SDR RAIA980509

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 6120 · Propeller Controlling System
- Part: Monopole
- Part number: 1680640
- Condition: Failed
- Location: Prop Gov
- Part time: 2,801 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7394 - STL  - CREW REPORTS LEFT SRL INOPERATIVE, SRL CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED LEFT PROP GOVERNOR MONOPOLE.  (M)
